Integral Models for Shimura Varieties of Abelian Type

DSpace/Manakin Repository

Integral Models for Shimura Varieties of Abelian Type

Citable link to this page

 

 
Title: Integral Models for Shimura Varieties of Abelian Type
Author: Kisin, Mark
Citation: Kisin, Mark. 2010. Integral Models for Shimura Varities of Abelian Type. Journal of the American Mathematical Society 23(4): 967-1012.
Full Text & Related Files:
Published Version: doi:10.1090/S0894-0347-10-00667-3
Terms of Use: This article is made available under the terms and conditions applicable to Open Access Policy Articles, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#OAP
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:4906132
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)

 
 

Search DASH


Advanced Search
 
 

Submitters